# SDR CA090129006

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,908 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 2227271100
- Condition: Worn
- Location: Upper S Tube
- Part time: 2,936 hours
- Component: Pedal Assembly, Diamon, EQUIPMENT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RUDDER PEDAL ASSEMBLY REVEALED EXCESSIVE WEAR ON THE S TUBE CAUSED BY WEAR FROM THE RUDDER CABLE.  THE WEAR WAS DETECTED BY VISUALLY CHECKING THE OUTER SURFACE OF THE S TUBE FOR MATERIAL DEFORMATION IN THE AREA(S) WHERE THE CABLE CAUSES THE MOST FRICTION ON THE INSIDE OF THE TUBE.  THE AIRCRAFT RUDDER CABLES WERE DUE FOR REPLACEMENT AS MANDATED BY THE MANUFACTURER AT EACH 3000 HOURS TTSN.  THIS DEFECT HAS BEEN ADDRESSED IN PREVIOUS REPORTS FROM THIS COMPANY.  BASED ON THE NATURE OF THIS DEFECT WE REPLACED ALL RUDDER PEDAL ASSEMBLIES ALONG WITH THE CABLES AND HAVE AMENDED OUR INTERNAL MAINTENANCE TRACKING TO INSPECT/REPLACE AS NECESSARY THE PEDAL ASSEMBLIES AT 2500 HOUR INTERVALS.  THIS ISSUE CONTINUES TO BE MONITORED.
